# SDR UALA2011081204246

- Difficulty date: August 12, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 82,731 hours, 9,387 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. DOOR 2 GALLEY AREA LOWER RIGHT WALL LIGHT.   RELAMPED, OP CHECKED OKAY.
